Shortwave Theatre Festival Schedule Released

Oct 15 2020 CFRC 101.9 FM and Cellar Door Project are pleased to announce the release of our Shortwave Theatre Festival lineup!

Airing on CFRC 101.9 FM, Shortwave Theatre Festival features 4 original plays written, directed, performed and produced by local emergent and seasoned artists.  We're also thrilled to welcome our partners, Single Thread Theatre and Thousand Islands Theatre to our Festival!  Alongside our new plays, the Festival also features a number of artist talkbacks, a Feminist Barrroom Brawls critique of the Rocky Horror Picture Show, a revival of CFRC's own 2009 radio theatre performance entitled 'A Windy Drama', an audio soundscape created by Sam Kaiser, a documentary on Participatory Performance by created by Hailey Scott, and Grad Club Trivia on CFRC's airwaves November 3rd.

We've got something for everyone!  Join us for a week of radio theatre fun brought to you by CFRC, Cellar Door Project and the generous support of Kingston Arts Council, the Dan School of Drama and Music and the Robert H Black Fund through the Department of Film and Media at Queen's University.  

Learn more about our plays and the artists who created them here.

Tuesday November 1 from 8-11PM / live on CFRC 101.9FM or www.cfrc.ca 

@ 8-9PM Interview with Dinah & Mo 

@ 9-10PM Half Past Lunchtime by Haley Sarfeld 

@ 10-11PM Talkback with Half Past Lunchtime cast & crew 

Wednesday November 2 from 8-11PM / live on CFRC 101.9FM or www.cfrc.ca 

@ 8-8:30PM: Listen ‘Round of Fire by Sam Kaiser 

@ 8:30-9PM Interview with Anne Marie Mortenson 

@ 9-10PM: Single Thread Company Show 

@ 10-10:30PM: TIP Podcast 1: Back in ‘59 w/ Autumn-Joy Dames & Billy Lake 

@ 10:30-11PM: TIP Podcast 2: Perfect Wedding w/ Alana Bridgewater & Reena Jolly 

Thursday November 3 from 8-11PM / live on CFRC 101.9FM or www.cfrc.ca 

@ 8-9PM: “Psychological Dangers in Participatory Theatre” by Hailey Scott (1 hr) 

@ 9PM-10PM: Rebroadcast of Philip & Lucinda The Radio Show 

@ 10-11PM: Rebroadcast of War of the Worlds 

Friday November 4 from 8-11PM / live on CFRC 101.9FM or www.cfrc.ca  

8-8:30PM: TIP Podcast 3: Hey Viola! With Krystle Dos Santos and Tracey Power

8:30-9PM: TIP Podcast 4: The Music Man w/ Keleshaye Christmas-Simpson, Joshua Quinlan & Jasmine Huang 

9-9:30PM: TIP Podcast 5: Every Brilliant Thing w/ Lisa Horner  

9:30-11PM: Rebroadcast of “Feminist Barroom Brawl: Rocky Horror Picture Show” 

Saturday November 5 from 8-11PM / live on CFRC 101.9FM or www.cfrc.ca 

8-8:30PM: TIP Podcast 6: Jersey Boys w Julie Tomaino & David Terriault

8:30-9PM: TIP Podcast 7: Kim’s Convenience w/ Esther Jun  

9-10PM: Late Nights with Mark the C from Threshold Theatre (45 minutes) 

10-10:30PM: Talkback with Threshold Theatre (30 minutes) 

10:30-11PM: Windy Drama from CFRC Vault (20 minutes) 

Sunday November 6 from noon-4PM / live on CFRC 101.9FM or www.cfrc.ca  

noon-1PM: Garden of Edith from First Ditch Collective 

1-1:30PM: Talkback with the First Ditch Collective 

1:30-2PM: Rebroadcast of Sound Castle 

2-2:30PM EST: The Jabberwocky 

2:30-3PM EST: The Listeners

3-4PM EST: Talkback w/ Jabberwocky/Listeners cast & crew

 

 

Presented By:                                                     Partners:

1143911.png cfrc_logo_hiq_mobile.png ST_logo_primary_colour.png tip-logo-png_(1).png

 

FUNDERS:

cityofkingston.png copy-of-kingstonartscouncil-logo1-1_orig.png dan-school-of-music-logo_orig.jpg

44176795_970797006438773_3555752047959605248_n.png

Robert H. Black Fund